Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 636242, 16 pages
http://dx.doi.org/10.1155/2012/636242
Research Article

Special Half Lightlike Submanifolds of an Indefinite Cosymplectic Manifold

Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea

Received 1 May 2012; Revised 17 August 2012; Accepted 25 August 2012

Academic Editor: Dashan Fan

Copyright © 2012 Dae Ho Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the geometry of half lightlike submanifolds 𝑀 of an indefinite cosymplectic manifold 𝑀 . First, we construct two types of half lightlike submanifolds according to the form of the structure vector field of 𝑀 , named by tangential and ascreen half lightlike submanifolds. Next, we characterize the lightlike geometries of such two types of half lightlike submanifolds.